Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 103, NWS La Crosse, WI

August 11, 2007Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 11, 2007, 10:17 PM CDT for Jackson County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2007, 10:17 PM CDT (03:17 UTC)
Expired
Aug 11, 2007, 11:00 PM CDT
In force
43 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Jackson County, WI

The radar

The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 10:32 PM CDTTSTM WND DMG1 E Shamrock, WI2 FOOT DIAMETER TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 6:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-375 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 120317
SVRARX
WIC053-120400-
/O.NEW.KARX.SV.W.0103.070812T0317Z-070812T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1017 PM CDT SAT AUG 11 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 1100 PM CDT

* AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  DISCO...OR ABOUT 9 MILES WEST OF BLACK RIVER FALLS...AND MOVING
  SOUTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLACK RIVER FALLS AND FRANKLIN AROUND 1015 PM...
  FALL HALL GLEN AROUND 1020 PM...
  LOST FALLS CAMPGROUND AND PIGEON CREEK CAMPGROUND AROUND 1025 PM...
  NORTH BEND AND MILLSTON AROUND 1030 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4416 9094 4413 9098 4408 9098 4409 9115
      4437 9117 4441 9068 4442 9066 4442 9054
      4417 9053

$$

NWS LA CROSSE
2 follow-up statements
000 
WWUS53 KARX 120341
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1039 PM CDT SAT AUG 11 2007

MNC045-109-120349-
/O.EXP.KARX.SV.W.0101.000000T0000Z-070812T0345Z/
OLMSTED MN-FILLMORE MN-
1039 PM CDT SAT AUG 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FILLMORE AND 
OLMSTED COUNTIES EXPIRES AT 1045 PM CDT...

HOWEVER...THE WARNING FOR NORTHWESTERN FILLMORE COUNTY WAS REPLACED 
BY A NEW WARNING EFFECTIVE UNTIL 1130 PM FOR ALL OF FILLMORE COUNTY. 
THE WARNING FOR OLMSTED COUNTY WILL BE ALLOWED TO EXPIRE AT 1045 PM 
AS THE SEVERE THUNDERSTORM WILL HAVE SHIFTED INTO FILLMORE COUNTY. 


LAT...LON 4369 9210 4390 9265 4393 9265 4411 9209
      4385 9210

$$

BAUMGARDT
000 
WWUS53 KARX 120353
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1054 PM CDT SAT AUG 11 2007

WIC053-120404-
/O.EXP.KARX.SV.W.0103.000000T0000Z-070812T0400Z/
JACKSON WI-
1054 PM CDT SAT AUG 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY
EXPIRES AT 1100 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4416 9094 4413 9098 4408 9098 4409 9115
      4437 9117 4441 9068 4442 9066 4442 9054
      4417 9053

$$

BAUMGARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:12 PM CDT, 7 hours 5 minutes earlier.

Area forecast discussion, Aug 11, 3:12 PM CDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT SAT AUG 11 2007

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

FORECAST CONCERNS ARE ON PRECIPITATION CHANCES TONIGHT AND AGAIN
MONDAY NIGHT AND TUESDAY MORNING. SEVERE WEATHER THREAT ALSO A
CONCERN THIS EVENING.

A VERY COMPLEX MESOSCALE ANALYSIS THIS AFTERNOON. 18Z SURFACE
ANALYSIS SHOWS MAIN COLD FRONT EXTENDING FROM NEAR KINL TO KABR. THIS
MORNINGS MCS HAS RESULTED IN A RESIDUAL OUTFLOW BOUNDARY ACROSS
SOUTHERN WISCONSIN INTO NORTHEAST IOWA AND SOUTHERN MINNESOTA.
MEANWHILE...WATER VAPOR IMAGERY SHOWING AN MCV SPINNING OVER
NORTHERN IOWA. RICH LOW LEVEL MOISTURE EXTENDS FROM IOWA INTO
SOUTHERN MINNESOTA AHEAD OF THE COLD FRONT. CLOUDS HAVE HAMPERED
SURFACE HEATING...BUT LATEST LAPS ANALYSIS SHOWS MUCAPES OF 1500-
2000 J/KG ACROSS MUCH OF THE FORECAST AREA IN CLEAR AREA AHEAD OF
FRONT. VISIBLE SATELLITE IMAGERY SHOWING BAND OF MID LEVEL CLOUDS
DEVELOPING FROM NEAR KMSP TO KABR ALONG A MOISTURE CONVERGENCE AXIS.
CURRENT CONVECTION...ALBEIT STRONG HAS REMAINED BELOW SEVERE LEVELS
AND CONTINUES TO PUSH EASTWARD. STRONG CAP IN PLACE AS INDICATED BY
TAMDAR SOUNDING AT KMSP.

12Z 11AUG07 MODELS IN GOOD AGREEMENT WITH THE OVERALL SYNOPTIC
PATTERN THROUGH THE PERIOD. STILL SOME DIFFERENCES WITHIN THE QPF
FIELDS ON PLACEMENT OF CONVECTION TONIGHT. THUS HAVE USED A BLEND
BASED ON THE FORCING FIELDS.

IN THE NEAR TERM...THE PRIMARY MID LEVEL TROUGH OVER SASKATCHEWAN AND
MANITOBA WILL MOVE EASTWARD THROUGH THE MEAN RIDGE TO WESTERN ONTARIO
TONIGHT. THE ASSOCIATED COLD FRONT THEN WILL PROGRESS SOUTHEASTWARD
FROM THE DAKOTAS TO WISCONSIN LATER TONIGHT. BIGGEST QUESTION IN THE
NEAR TERM IS ON DEVELOPMENT AND EVOLUTION OF ADDITIONAL CONVECTION
THROUGH THE EVENING HOURS. STRONG CAP EXISTS FROM MINNESOTA INTO IOWA
WITH RUC SHOWING 850-700MB AVERAGE TEMPERATURE NEAR 16 CELSIUS
THROUGH 03Z WITH SOME WEAK COLD ADVECTION AT 700MB AFTER 03Z. CURRENT
THINKING IS FOR INITIAL CONVECTION TO MOVE EAST OF THE AREA WITH A
QUIET PERIOD LATE THIS AFTERNOON. THEN ADDITIONAL DEVELOPMENT LATE
THIS AFTERNOON/EARLY EVENING NEAR A KMKT-EAST OF KDLH LINE AND THEN
TRANSLATE EAST-SOUTHEAST TOWARD THE AREA. MOISTURE TRANSPORT HEAD OF
THE APPROACHING FRONT CONTINUES FEEDING NORTHWARD INTO THE AREA
THROUGH THE EVENING HOURS. BEST RAIN CHANCES LOOK TO BE ACROSS THE
NORTHERN SECTIONS OF THE FORECAST AREA AND THUS HAVE CONFIGURED THE
POPS GRID IN THIS MANNER. SEVERE WEATHER THREAT CONDITIONAL ON AMOUNT
OF UPPER COOLING TO ERODE CAP AND HOW MUCH INSTABILITY REMAINS AT
THAT TIME.

FRONT TO PUSH OUT OF THE AREA BY SUNDAY WITH HIGH PRESSURE BUILDING
IN FROM THE NORTHWEST. MODELS SHOWING DRIER AIR ADVECTING IN FROM
THE NORTH WITH DECENT MIXING. HAVE LOWERED AFTERNOON DEW POINTS
ACROSS THE SANDY AREAS NORTHEAST OF INTERSTATE 94. OTHERWISE A
MOSTLY SUNNY DAY IS EXPECTED.

THE HIGH SLIDES EAST SUNDAY NIGHT WITH MOISTURE TRANSPORT ON ITS
BACK SIDE FUELING CONVECTION ACROSS MINNESOTA AND IOWA. DRIER
EASTERLY FLOW WITH HIGH OVER THE AREA SHOULD KEEP PRECIPITATION
CHANCES AT BAY ACROSS THE WESTERN ZONES. WARM ADVECTION/MOISTURE
TRANSPORT INCREASE MONDAY AND MONDAY NIGHT AS NEXT SHORTWAVE
MOVES ALONG THE CANADIAN BORDER. AS THE ASSOCIATED COLD FRONT MOVES
TOWARD THE AREA RAIN CHANCES WILL BE INCREASING. FROPA LOOKS TO TAKE
PLACE SOMETIME MONDAY NIGHT AND THUS HAVE PLACED THE HIGHEST POPS
IN THIS TIME FRAME.

BOUNDARY SETTLES TO THE SOUTH OF THE AREA TUESDAY AND TUESDAY
NIGHT AS HIGH PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES.

.LONG TERM...WEDNESDAY THROUGH SATURDAY

A NORTHWEST FLOW REGIME SETS UP ACROSS THE UPPER MIDWEST THROUGH
THE PERIOD. MEDIUM RANGE OPERATIONAL MODELS ARE IN AGREEMENT AS
CLOSED UPPER LOW FORMS OFF THE PACIFIC NORTHWEST AND BROAD HIGH
PRESSURE RIDGE SPRAWLS ACROSS THE SOUTHERN AND CENTRAL CONUS SETTING
UP THE MAIN BAND OF WESTERLIES ACROSS THE NORTHERN TIER OF STATES.
BIGGEST FORECAST CHALLENGE IS THE TIMING ISSUES OF THE WEAK IMPULSES
IN THE FAST UPPER FLOW. BOTH 06Z GFS AND 00Z ECMWF AND ENSEMBLES
POINT TO MAIN BOUNDARY REMAINING TO THE SOUTH OF THE AREA WITH WEAK
HIGH PRESSURE FARTHER NORTH. FIRST IMPULSE LOOKS TO TRANSLATE
JUST SOUTH OF THE AREA ON WEDNESDAY AND THUS HAVE KEPT THE LOWER
END POPS ACROSS THE SOUTH BOTH WEDNESDAY AND WEDNESDAY NIGHT. WITH
WEAK HIGH THEN BUILDING ACROSS THE AREA THURSDAY AND FRIDAY AS MAIN
MOISTURE TRANSPORT REMAINS ACROSS THE HIGH PLAINS. THIS AXIS TEN
SHIFTS EASTWARD SATURDAY FOR A CHANCE OF SHRA/TSRA.

&&

.AVIATION...

DIFFICULT PRE-FRONTAL ENVIRONMENT OVER THE TAF SITES THIS AFTERNOON
WITH MANY WEAK IMPULSES ENOUGH TO CAUSE CLUSTERS OF TSRA. MAIN COLD
FRONT IS NOW SHIFTING SOUTH THROUGH MN AND WILL CAUSE A MORE LINEAR
TSRA COMPLEX TO INITIATE ALONG A KMKT-EAST OF KDLH LINE THIS
EVENING. BELIEVE THIS BROKEN LINE OF +TSRA WILL SAG THROUGH SE
THROUGH THE TAF SITES. HOWEVER...THE CAP STRENGTH AND INITIATION
TIME IS DIFFICULT AND THUS SO IS TIMING IN THE TAF.

WILL PROVIDE A LATER AFTERNOON UPDATE TO TAFS TO TRY AND BUILD
TIMING INTO THE SITES OF TSRA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...RABERDING
AVIATION..........BAUMGARDT
Hazardous weather outlook, Aug 11, 7:25 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
725 PM CDT SAT AUG 11 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-121100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
725 PM CDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A COLD FRONT WILL LIKELY INITIATE THUNDERSTORMS BY EARLY THIS
EVENING FROM ROUGHLY DULUTH TO MINNEAPOLIS MINNESOTA...TO NEAR
SIOUX FALLS SOUTH DAKOTA. THIS BROKEN LINE OF THUNDERSTORMS WILL
SHIFT SOUTHEAST TOWARD THE AREA AS THE EVENING PROGRESSES AND
PROVIDE A SEVERE WEATHER THREAT...WITH DAMAGING WINDS AND LARGE HAIL
BEING THE MAIN THREAT.

THE STORMS SHOULD MOVE FROM NORTHWEST TO SOUTHEAST THROUGH THE
EVENING. THOSE FURTHER NORTHWEST WILL SEE THE STORMS IN THE EARLY
EVENING...WITH THOSE FURTHER SOUTHEAST SEEING STORMS MORE TOWARD
MIDNIGHT. THE SEVERE THREAT IS BEST TO THE NORTHWEST WHERE
INSTABILITY WILL BE GREATEST BEFORE WANING IN THE NIGHTTIME HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SERIES OF DISTURBANCES WILL PROVIDE A CHANCE OF THUNDERSTORMS AS
THEY TRACK EAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY FROM SUNDAY
THROUGH TUESDAY NIGHT. AT THIS TIME...IT IS STILL TOO EARLY TO
DISCERN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED TONIGHT AS THE COLD
FRONT THUNDERSTORMS SHIFT INTO THE AREA FROM THE NORTHWEST. THE MAIN
ACTIVATION TIME FOR SPOTTER GROUPS IN AREAS FROM MEDFORD WISCONSIN TO
ROCHESTER MINNESOTA WOULD BE FROM 830 PM THROUGH MIDNIGHT. AREAS
FURTHER TO THE SOUTHEAST MAY SEE ACTIVITY IN THE LATE EVENING.
MONITORING RADAR TRENDS WOULD ASSIST IN TIMING OF DEPLOYMENT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS/BAUMGARDT/THOMPSON

In the hours before

Local storm report, Aug 11, 9:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             BYRON                   44.03N 92.65W
08/11/2007  E0.75 INCH       OLMSTED            MN   EMERGENCY MNGR

0927 PM     HAIL             PLEASANTVILLE           44.45N 91.30W
08/11/2007  E0.50 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

0928 PM     HAIL             BYRON                   44.03N 92.65W
08/11/2007  E0.75 INCH       OLMSTED            MN   PUBLIC

            REPORTED AT THE SOMERBY GOLF COURSE

0928 PM     HAIL             BYRON                   44.03N 92.65W
08/11/2007  E0.50 INCH       OLMSTED            MN   STORM CHASER

&&

04
Local storm report, Aug 11, 9:44 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
944 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND GST     WHITEHALL               44.37N 91.31W
08/11/2007  E50 MPH          TREMPEALEAU        WI   LAW ENFORCEMENT

            OFFICERS ESTIMATE SUSTAINED WIND SPEEDS OF 40 MPH WITH
            GUSTS TO 50 MPH.

&&

04
Local storm report, Aug 11, 9:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
956 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             4 N BYRON               44.09N 92.65W
08/11/2007  E0.75 INCH       OLMSTED            MN   PUBLIC

0943 PM     HAIL             3 SE BYRON              44.00N 92.60W
08/11/2007  E1.00 INCH       OLMSTED            MN   AMATEUR RADIO

            WINDS ALSO MEASURED AT 43 MPH.

&&

04
Local storm report, Aug 11, 10:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1011 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             2 NE ROCHESTER AIRPORT  43.93N 92.47W
08/11/2007  M1.00 INCH       OLMSTED            MN   CO-OP OBSERVER

&&

DTJ
Local storm report, Aug 11, 10:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1015 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             ROCHESTER               44.01N 92.48W
08/11/2007  E0.75 INCH       OLMSTED            MN   EMERGENCY MNGR

            FELL AT THE INTERSECTION OF HIGHWAYS 52 AND 63.

0958 PM     HAIL             INDEPENDENCE            44.36N 91.42W
08/11/2007  E0.50 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

            WIND GUSTS TO 30 MPH.

&&

04

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 9:20 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau55 min
Aug 11, 10:02 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau58 min
Aug 11, 10:29 PM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe61 min
Aug 11, 11:10 PM CDTSevere Thunderstorm WarningARXAdams, Juneau65 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.